# SDR HNAA2025043000290

- Difficulty date: March 16, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F033969 RUDDER I LOWER HINGE FITTING UPPER DOUBLE HAT BUSHING LOWER HAT BUSHING MIGRATED.  REAMED RUDDER 1 LOWER HINGE FITTING POSITION 2 HOLE, FABRICATED AND INSTALLED NEW DOUBLE HAT BUSHINGS IAW EMB 145 SRM 55-00-02 ITEM 3, FIG. 202 SHEETS 4,5,6 AND EO1-55-25-0113.
